# SDR CALA2024031900783

- Difficulty date: March 16, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 18531130043
- Condition: Cracked
- Location: Cockpit Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLIGHT DECK FR4 CONTINUITY FITTING & WINDSHIELD FRAME LWR NODE PRODUCED CRACK INDICATIONS DURING ACCOMPLISHMENT OF EA 5310-07675 REV A OPS 001 "ACCOMPLISH INITIAL INSPECTIONS OF THE FRONT WINDSHIELD OF ECRA 5311-03160 ON OR BEFORE THE AC REACHES 62,916FC''S. FRAMES AND CONTINUITY FITTINGS PER PT 2 OFTHE LATEST REV ACCOMPLISHED INTERIM REPAIR OF THE FR4 CONTINUITY FITTINGS AND WINDSHIELD FRAME AS PER ECRA 5311-03160 REV-, OK TO CARRY PER ECRA 5311-03160, ACCOMPLISH INITIAL INSPECTIONS TOMC-APPROVAL FROM SC1ELBYC COMMENT OF THE FRONT WINDSHIELD FRAMES AND CONTINUITY FITTINGS PER PART 2 OF THE LATEST REVISION OF ECRA 5311-03160 ON OR BEFORE THE AIRCRAFT REACHES 62,916 TOTAL AIRCRAFT FLIGHT CYCLES QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT.
